MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5 13.2 (-13.00/2.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).
 
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and elevated iop.Lens explanted.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Cause of the event was reported as user error - wtw was not accurate.
 
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in a microcentrifuge tube in liquid.Lens returned in pieces.Unable to perform dimensional inspection due to significant lens damage.Claim# (b)(4).

Brand Name
EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1191 walker ave
monrovia, CA 91016
MDR Report Key24730694
Report Number2023826-2026-00530
Device Sequence Number9269841
Product Code QCB
Combination Product (Y/N)N
Initial Reporter CountryIZ
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5 13.2 (-13.00/2.0)
Device Catalogue NumberVTICM5 13.2
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FOAM TIP PLUNGER, LOT# UNK; FOAM TIP PLUNGER, LOT# UNK.; MSI-PF, LOT# UNK; MSI-PF, LOT# UNK.; SFC-45, LOT# UNK; SFC-45, LOT# UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexMale